# SDR CALA2023041901163

- Difficulty date: April 17, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757
- Aircraft serial: 29283
- Aircraft time: 88,510 hours, 19,083 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: C19861105
- Condition: Unknown
- Location: Lt Ovrwg Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED PARTS CHANGE FOR PART NUMBER 75-2561-9-0003 S/N 554 LEFT OFFWING EVACUATION SLIDE RELEASE CABLE NOT HOOKED UP. SUPPORT TASK NSA EMX N/R. 00169. REMOVED AND REPLACE LEFT OFF WING EVACUATION SLIDE IAW AMM 25-65-01. OFF P/N D31393-109 OFF S/N 0554. ON P/N D31393-109 ON S/N 1449RP. DATA WAS TRANSCRIBED FROM NSA EMX NR 00169. AND HANGAR NR 7000292, WORK ACCOMPLISHED
